Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 34, Issue 3

Issues

Estimates for the Hadamard product on Hardy and Bergman spaces

Alexander V. Tovstolis
Published Online: 2014-08-01 | DOI: https://doi.org/10.1515/anly-2012-1230

Abstract.

We consider operators defined by the Hadamard product of two harmonic or analytic functions. Estimates for norms of such operators are obtained for the cases of Bergman spaces and Hardy spaces of analytic and harmonic functions in the unit disk. In some cases, the obtained estimates are sharp.

Keywords: Hadamard product; multiplier; Hardy space; Bergman space; convolution-type operator

MSC: 30A10; 30B10; 47B38

About the article

Received: 2013-11-21

Revised: 2014-04-01

Accepted: 2014-05-21

Published Online: 2014-08-01

Published in Print: 2014-08-01


Citation Information: Analysis, Volume 34, Issue 3, Pages 243–256, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2012-1230.

Export Citation

© 2014 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in